OMG!!!!! All night long my son 30, has been in HORRIBLE NON-STOP gut pain. I came online to ask (plea for an answer!) about the affects of antibiotics on Crohn's and/or IBS. He recently posted about an absess that won't get better even with months of Antibiotics. I'm his Mom and I am taking care of him. I too have posted about this but on the Crohn's forum.
For the past 3 MONTHS he has been taking ...
CIPROFLOXACIN HCL 1 tab 500mg every 12 hours and...
METRONIDAZOLE 2 tablets 3 times per day!!
That's a total of 8 ANTIBIOTICS PILLS A DAY! The VA doctors tell him not to miss a dosage or they'll have to take out his Colon. But I am SO WORRIED about HIM. hE WAS ON OTHER ANTIBIOTICS VIA AN IV FOR A MONTH PRIOR TO THESE!
I'm trying to get him to take Probiotics but it's so hard to squeeze them in when it has to be both 2 hours before and 2 hours after.
The VA doctors tell him NOTHING but to take the antibiotics and eat healthy. Well, I've got him eating healthy and taking supplements plus the one lone Probiotic I can get him to take. (He's SO TIRED of taking pills!) HE'S MISERABLE!
ANYONE OUT THERE HAVE ADVICE?
THANK YOU, DIANE